AF Association
12,925 members15,761 posts

INR - too low

Good morning all. This morning I did self-test my INR is 1.7. I went straight to the hospital as I'm very worried. Now, I'm sitting in the anticoagulant clinic to get injection I've been told. Do you know what injection they will administer I heard the nurse Chex-something. Has anyone had experience like this? and is there a side -effect from the injection?

Thanks.

Rona

8 Replies
oldestnewest

Don't be worried. I expect that they will just do a blood draw test and re-adjust your warfarin dose. Unless you are about to have an ablation or cardioversion they are unlikely to give you heparin I think. Please don't get so worried about INR .

Bob

Reply

Thanks Bob. You made me feel a little bit better already. I've been pace and ablate already.

Have a good weekend!

Best,

Rona

Reply

Rona

They might give you a heparin jab it's very similar to warfarin but very fast acting

You will be fine

Ian

Reply

Hi Ian. They are giving me Clexane. Thank you.

Best,

Rona

Reply

I wonder if they were talking about coaguchek?? That's just a blood test as they would check your INR too.

I think they will just increase your warfarin and it rises quite quickly so don't worry

Reply

Thanks Rosy.

Have a good day.

Best,

Rona

Reply

Clexane is a type of Heparin so you are in good hands!

Reply

Hi Rosy. Had the Clexane injection and they have increased warfarin dosage so hopefully, INR should be stable soon.

Thanks.

Rona

Reply

You may also like...